# SDR DALA2024092309281

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON CENTER FITTING LOCATED BTW FR 66 TO FR 68 LH SIDE LOWER SILL AFT GALLEY. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BTW FR 66 TO FR 68 LH SIDE LOWER SILL AFT GALLEY AS PER A319 SRM 51-72-11 AND SRM A319 51-42-11. (0565573)
